# SDR SIMA202002065004

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 36,225 hours, 31,189 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Part number: APS51500
- Part serial: 83201023
- Condition: Failed
- Location: Lt Engine Antiic
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT GOT E1 ANTI ICE FAIL.  RAN QRH AND PROBLEM DID NOT FIX ITSELF AND NEVER GOT BACK E1 ANTI ICING. "TRANSFERRED TO NRWC 931-ORD-04500"-C/A-REPLACED SEALS AND TORQUED BLEED AIR CHECK VALVED IAW EMB 145 AMM 36-11-01, OPS CHECK AND LEAK CHECK GOOD. REMOVED AND REPLACED E1 PRESSURE TRANSDUCER IAW EMB 145 AMM 30-21-06. OPS CHECK AND LEAK CHECK GOOD. REPLACED CONNECTOR P2859 HEATSHRINK BOOT IAW SWPM. REMOVED AND REPLACED CONNECTOR P0321 IAW SWPM. C/W OPS CHECK OF HIGH STAGE VALVE AS PER EMB-145 M/M 36-11-02, OPS CHECK AND LEAK CHECK GOOD
